# SDR CA110719007

- Difficulty date: May 17, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Beech B200
- Aircraft time: 12,662 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCB3TN3
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: 727725
- Condition: Melted
- Location: Rt Cb Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOTS SMELLED A FAINT ODOR OF SMOKE THAT SEEMED TO DISSIPATE AFTER THE ENVIRONMENTAL SWITCHES WERE TURNED ON AND CONTINUED FLIGHT.  DURING GROUND CHECKS OF THE ACFT, BY MX, THE FIRE DETECTION SYS WAS FOUND U/S WHICH LEAD TO THE DISCOVERY OF THE CIRCUIT BREAKER BEING FOUND MELTED/BURNED.
